Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases of the ideal of a space curve
Author(s) Thomas G. Berry
TypeArticle in Journal
AbstractDetailed descriptions of Groebner bases for elimination orders of affine ideals of space curves in general position are given, subject to restrictions on the singularities of the curves. For complete intersections and curves on quadrics Groebner bases for graded reverse Lex are also found, and some specific examples given.
Length13
File
LanguageEnglish
JournalJournal of Pure Applied Algebra
Volume148
Pages17 - 47
Year2000
Translation No
Refereed No
Webmaster